# SDR 95ZZZX5897

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP85980
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL/ATL - FLT 134 - AFTER STARTING APU, SMOKE/FUMES STARTED TO ENTER THE AFT END OF THE CABIN, SHUT DOWN APU.  PLACED ON MEL LOG PAGE NR 3586, ATA 49-01.
